| Model Number |
ATG80184 |
| Medical Device Problem Codes |
Material Rupture (1546); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number was provided for the one malfunction; therefore, a lot history review has been performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The device is labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model atg80184 pta balloon dilatation catheter allegedly experienced material rupture and detachment of device or device component.This information was received from one source.Of the one material rupture and detachment of device or device component, one involved patients with no patient consequences.The male patient was (b)(6) years old and weighed (b)(6) lbs.